MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the returned product is currently ongoing.This report will be updated upon completion of the analysis.
 
Event or Problem Description
Boston scientific received information that thisleft ventricular (lv) lead exhibited high pacing impedance measurement greater than 2,500 ohms.There was also a report that there was lead damage as a result of sub-clavian crush.A revision procedure was performed and the lv lead was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this lead was confirmed to be fractured 550 to 560 mm from the terminal pin.This type of damage is consistent with repeated stress over time.In this case, we believe the stress was the result of clavicular/first-rib entrapment.The reported high impedance measurements, was likely the result of the lead damage observed by the laboratory.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6729861
Report Number2124215-2017-09153
Device Sequence Number738796
Product Code NIK
UDI-Device Identifier00802526579813
UDI-Public(01)00802526579813(17)20170602
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/02/2017
Device Model Number4543
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer06/05/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0292; 0295; 0296; 4470; 4543; 4671; G148; N160
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age65 YR